# SDR DHL2001741007

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 515
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL280, MAIN CARGO SMOKE LIGHT ILLUMINATED EMERGENCY PROCEDURES PERFORMED.  EMERGENCY LANDING IN TUS.CHANGED NR 4 SMOKE DETECTOR. CK WIRING ON NR 5 SMOKE DET.  ALL OK.  CK SYSTEM PER AEI M/M CHAP 26.  ALL OPERATIONS AND TEST NORMAL.
